# SDR DLM88970434

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Engine: Pwa JT8D219
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Part time: 6,777 hours
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SLIGHT SMOKE IN CABIN AFTER T/O, SET OFF BOTH SMOKE ALARMS.  SMOKE CLEARED AFTER A FEW MIN.  PERFORMED DUCT BURNOUT PER M/M, RAN PACKS WITH ENGS TO T/O PWR.  REPLACED WATER SEPARATOR BAGS, ALL CK OK.
